# SDR NWAA080643141

- Difficulty date: February 19, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 16,317 hours, 8,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON AFT RT DOOR SILL PLATE FORWARD UPPER ATTACHMENT FLANGE AT FRAME 66.  REPAIRED PER EA 31-211685.
